# SDR USAA2011122100002

- Difficulty date: December 20, 2011
- Submitted: December 21, 2011
- Operation: Air carrier
- Aircraft: N283AY
- Make and model: Airbus A330-243
- Aircraft serial: 1076
- Aircraft time: 9,512 hours, 1,232 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MAD - SPANISH SAFA INSPECTION REPORT:  EMERGENCY LIGHT AT 3H INOP.  MAINTENANCE FOUND CONNECTION TO LAMP HOLDER LOOSE, RECONECTED AND TESTED OK.
